en
Scientific article
English

Nonparametric Prediction of Stock Returns Based on Yearly Data: The Long-Term View

Published inInsurance. Mathematics & economics, vol. 65, p. 143-155
Publication date2015
Citation (ISO format)
SCHOLZ, Michael, NIELSEN, Jens Perch, SPERLICH, Stefan Andréas. Nonparametric Prediction of Stock Returns Based on Yearly Data: The Long-Term View. In: Insurance. Mathematics & economics, 2015, vol. 65, p. 143–155. doi: 10.1016/j.insmatheco.2015.09.011
Main files (1)
Article (Submitted version)
accessLevelRestricted
Identifiers
ISSN of the journal0167-6687
477views
1downloads

Technical informations

Creation02/16/2016 12:02:00 PM
First validation02/16/2016 12:02:00 PM
Update time03/15/2023 12:08:51 AM
Status update03/15/2023 12:08:51 AM
Last indexation01/16/2024 8:15:33 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack